# SDR CA970922021

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Flap Ecu
- Part time: 6,529 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: K, L

## Discrepancy

(CAN) ON APPROACH PILOTS GOT A FLAP FAIL INDICATION WHEN THEY TRIED TO SELECT MORE THAN 8 DEGREES FLAPS. FLIGHT DID GO AROUND AND THEN LANDED FLAPLESS AND OK. FLAP ELECTRONIC CONTROL UNIT TEST CARRIED OUT AS PER FAULT MANUAL. SYSTEM RESET AND NO FAULT FOUND AFTER RESET.
